RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1989, Volume 23, Issue 1, Pages 80–81 (Mi faa1007)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief communications

Eigenvalues of a certain quadratic pencil of operators

V. N. Pyvovarchyk


Full text: PDF file (245 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1989, 23:1, 70–72

Bibliographic databases:

UDC: 517.9
Received: 15.09.1986

Citation: V. N. Pyvovarchyk, “Eigenvalues of a certain quadratic pencil of operators”, Funktsional. Anal. i Prilozhen., 23:1 (1989), 80–81; Funct. Anal. Appl., 23:1 (1989), 70–72

Citation in format AMSBIB
\Bibitem{Pyv89}
\by V.~N.~Pyvovarchyk
\paper Eigenvalues of a certain quadratic pencil of operators
\jour Funktsional. Anal. i Prilozhen.
\yr 1989
\vol 23
\issue 1
\pages 80--81
\mathnet{http://mi.mathnet.ru/faa1007}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=998440}
\zmath{https://zbmath.org/?q=an:0677.47010}
\transl
\jour Funct. Anal. Appl.
\yr 1989
\vol 23
\issue 1
\pages 70--72
\crossref{https://doi.org/10.1007/BF01078584}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989AL27000017}


Linking options:
  • http://mi.mathnet.ru/eng/faa1007
  • http://mi.mathnet.ru/eng/faa/v23/i1/p80

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Pyvovarchyk, “Polynomial operator pencils connected with problems of mechanics”, Funct. Anal. Appl., 25:4 (1991), 281–282  mathnet  crossref  mathscinet  zmath  isi
    2. Nguyen Van Lyong, “The spectral properties of a quadratic pencil of operators”, Russian Math. Surveys, 48:1 (1993), 180–182  mathnet  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:221
    Full text:82
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020